# SDR 08FDEA04429

- Difficulty date: October 19, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N427FE
- Make and model: Airbus A310-203
- Aircraft serial: 362
- Aircraft time: 47,437 hours, 21,060 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53974206200
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE EXTERNAL SKIN FR 59 TO 61, STRINGER 44L - 45L HAS GOUGE 26" BY 1/4 INCH BY .052 INCH RUNNING JUST BELOW LAP SEAM REPAIRED AREA AT LOWER FUSELAGE EXTERNAL SKIN FR 59 TO 61, STRINGER 44L - 45L IAW SRM 53-10-12 FIG 217.
